November 17, 2015

Agenda

Business Advancement Conference 2017-2018 agenda will be posted soon! Until then, check out last year’s conference in pictures below and review the agenda below to get an idea of what it is like to attend this diverse and dynamic conference!


 


 

SPRING 2016 AGENDA

The Business Advancement Conference

April 9, 2016 (Saturday)

Location: 535 Portwall St. Houston, TX (Houston Food Bank)

 

8 – 8:30 a.m. | Check in and Headshots

8 – 9: 30 a.m. | Continental breakfast/ Headshots/ Networking/Vendor Networking/ Introduction

9:30 – 10 a.m. | Five Ways To Massive Profits For Your Business – Bob Keplinger with Action Coach, The Woodlands 

10 – 10:30 a.m. | The Art of Crafting The Perfect Brand StoryKirsten Oliphant , Create If Writing

10:30 – 11 a.m.The Power of the Inbox to Advance Small Business – Toni Harris, Constant Contact

11 – 11:30 p.m. | It’s All About You It’s All About Yes! – Donna Wick, WICKed Publicity

11:30 – 12 p.m. | Do-It-Yourself Public RelationsKristal Howard with Kroger 

12 – 1 p.m. | Lunch/Networking/Vendor Networking/ Mini Breakout Sessions

1 – 1:30 p.m. | SEO EssentialsLiz Robinson with Turningstones Digital Strategy Lab

1:30 – 2 p.m.How To Build A Website And Online Store In 30 minutes– Ronald Richmond with Weebly

2 – 2:30 p.m. |Using Business Entities to Achieve Your Goals – Thais Amaral Tellawi and Saeed Tellawi with Amaral Tellawi Law 

2:30 – 3 p.m. |Closing/Vendor Finale Giveaways/Swag Bag Giveaway at the door

*Schedule subject to change.

* NOTE: Headshots will only be given 8 a.m. to 9:15 a.m. Please come early.

Visit the Mentors page to view the BAC Mentors and Mentor Express Sessions!

————————————————————

After Party:

Let’s keep the networking juices flowing! Bleifeld CPA will sponsor an after party from 4 to 6:30 p.m. at the CoWork Lab (2500 Yale St, Houston, TX 77008).

Details coming soon!

 

Official Event Flyer

BAC Flyer 2